# SDR CALA2024111901180

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 75,822 hours, 30,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW LIGHT ABOVE EMERGENCY EXIT INOP AT ROW 21A. REPLACED LAMP PER AMM 33-21-00-960-807. OP 'S CHK OK.
